Political Toleration: A Reply to Newey

  1. Lookup NU author(s)
  2. Professor Peter Jones
Author(s)Jones P
Publication type Article
JournalBritish Journal of Political Science
Year2011
Volume41
Issue2
Pages445-447
ISSN (print)0007-1234
ISSN (electronic)1469-2112
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherCambridge University Press
URLhttp://dx.doi.org/10.1017/S0007123410000402
DOI10.1017/S0007123410000402
Actions    Link to this publication